Bayer Aspirin (NSAID 325mg) - 2 Coated Tablets

Sold out
NEW PRODUCT

Price:
$0.99
Get Free Shipping on orders over $75.00
&
You save:

- $-0.99 ()

SOLD OUT - Notify Me When Available

We’re sorry this product is out of stock.
Here are great in stock alternatives:


Description:
Genuine Bayer® Aspirin can provide pain relief from headaches, backaches, muscle pain, toothaches, menstrual pain and minor arthritis pain —and has for over 120 years.

It’s also recommended, under a doctor's direction, to help reduce the risk of a recurrent heart attack or clot-related (ischemic stroke). Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.

Each 325 mg coated aspirin tablet: Provides safe, proven pain relief when taken as directed.

  • Is caffeine-free
  • Is sodium-free
  • Is coated to make it easier to swallow

Ingredients:
Active ingredient in each tablet: Aspirin 325 mg (NSAID)* (Pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug.

NEW PRODUCT

Why Choose Us

You may also like